MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® COMPLETE URINE COLLECTION KIT

BECTON, DICKINSON & CO. BD VACUTAINER® COMPLETE URINE COLLECTION KIT
Catalog Number 364946
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd vacutainer® complete urine collection kit had deformed tubes.There was no report of exposure, serious injury, or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.As no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.As there was no sample or photo available for evaluation, a root cause could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® COMPLETE URINE COLLECTION KIT
Common Device Name
COLLECTION KIT
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7985187
Report Number1917413-2018-03700
Device Sequence Number1773825
Product Code KDT
UDI-Device Identifier00382903649464
UDI-Public382903649464
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2019
Device Catalogue Number364946
Device Lot Number8059545
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;